# SDR SWAA2020032442713

- Difficulty date: February 29, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON PLATE ASSY ADAPTER FLOOR DOOR  MOUNTED EVACUATION  SLIDE BRACKE AFT ENTRY DOOR AT AFT GALLEY AREA  (2 EA)         REPLACED PLATE ASSY ADAPTER FLOOR DOOR MOUNTED EVACUATION SLIDE BRACKET AFT ENTRY DOOR AT AFT GALLEY AREA (2EA) IAW AMM 25-66-02-400-801
